| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that rubber stopper is leaking.It also can suck air in when drawing back blood.Add info received on (b)(6) 2023 (2nd customer response): catheter leak discovered during a previous picc insertion, which has only been since the change occurred in the picc insertion kits with the rubber stopper.No interruption of treatment.Or life threatening situation.Normal saline used for flushing and drawing back to check patency/blood return.Please note that the potential to aspirate air into catheter exists.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of a leak through the t-lock septum was confirmed.A video of a functional test on a t-lock assembly was returned for evaluation.When the catheter was flushed, it appeared that a leak was present in the t-lock assembly where the stylet traversed through the yellow septum.When the user attempted to aspirate through the catheter, air was observed entering into the syringe barrel.The introduction of air into the syringe barrel was evidence of a leak in the system.The returned video exhibited the same features as a known issue.This complaint will be recorded for future trending and monitoring purposes.H3 other text : evaluation findings are in section h11.
Event or Problem Description
It was reported that rubber stopper is leaking.It also can suck air in when drawing back blood.Add info received on 07-aug-2023 (2nd customer response) catheter leak discovered during a previous picc insertion, which has only been since the change occurred in the picc insertion kits with the rubber stopper.No interruption of treatment.Or life threatening situation.Normal saline used for flushing and drawing back to check patency/blood return.Please note that the potential to aspirate air into catheter exists.